MAUDE Adverse Event Report: COOK INC PVA FOAM EMBOLIZATION PARTICLES

COOK INC PVA FOAM EMBOLIZATION PARTICLES
Catalog Number PVA-300
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: naj, agents, embolic, for treatment of uterine fibroids.Product code: naj.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the pva foam embolization particles turned red while "turning on the vial".Part of the product(s) had been used on the patient for the tace (transcatheter arterial embolization) procedure in the liver.The cause for the red particles could not be determined with certainty, and this product problem did not result in any reported serious injuries to the patient.

Brand Name
PVA FOAM EMBOLIZATION PARTICLES
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8167550
Report Number1820334-2018-03742
Device Sequence Number19269505
Product Code KRD
UDI-Device Identifier00827002096646
UDI-Public(01)00827002096646(17)190101(10)5570489
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2019
Device Catalogue NumberPVA-300
Device Lot Number5570489
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR